# SDR AALA951535

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - KEEL BEAM PANEL FLANGE CORRODED.  FOUND BEYOND SRM LIMITS AFTER BLENDING.  ROTOPEENED BLENDED AREAS.  REFINISHED BLENDED AREA PER SRM 53-50-12 FIG 101.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-999.  (M)
